MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCUFLEX; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION PERCUFLEX; CATHETER, BILIARY, DIAGNOSTIC
Model Number M0061453620
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after unpacking, the stent was found to be fractured.The procedure was completed with another of the same device and the patient condition following procedure was stable.
 
Additional Manufacturer Narrative
Imdrf device code a0401 captures the reportable event of stent shaft break.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures ther eportable investigation results of stent shaft break.Block h11: the percuflex ureteral stent was not returned for analysis, however media was provided by the customer.The reported event of stent shaft break will be confirmed.During media inspection, it showed a stent with the positioner and the suture.The stent shaft from the device is detached.Also, the suture is not assembled in the device, and it is cut meaning it was removed.It is possible to conclude that this issue could be caused by operational factors.The retrieval line may be removed before placement at the physician's discretion.If the retrieval line gets entangled in the stent shaft and is removed using excess force, the stent can get detached during the preparation affecting the performance of the device.Therefore, all compiled information on this investigation determines that the most probable cause is adverse event related to procedure" since the adverse event occurred during the procedure and the device had no influence on the event.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable investigation results of stent shaft break.Block h11: the percuflex ureteral stent was returned with the suture and the positioner for analysis.During the visual inspection, media, and device inspection under magnification, it was found the stent shaft detached in two parts.The reported event of stent shaft break will be confirmed.It is possible to conclude that this issue could be caused by operational factors.The retrieval line may be removed before placement at the physician's discretion.If the retrieval line gets entangled in the stent shaft and is removed using excess force, the stent can get detached during the preparation affecting the performance of the device.Therefore, all compiled information on this investigation determines that the most probable cause is adverse event related to procedure, since the adverse event occurred during the procedure and the device had no influence on the event.

Brand Name
PERCUFLEX
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21981508
Report Number2124215-2025-28226
Device Sequence Number20970580
Product Code FAD
UDI-Device Identifier08714729040330
UDI-Public(01)08714729040330(17)270710(10)34404627
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K834468
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061453620
Device Catalogue NumberM0061453620
Device Lot Number0034404627
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Supplement Date Received by Manufacturer05/20/2025
06/22/2025
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date06/12/2025
07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown